Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 367, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 1, 2008, 7:54 AM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2008, 7:54 AM CDT (12:54 UTC)
- Expired
- Jun 1, 2008, 9:00 AM CDT
- In force
- 66 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Osage County, OK, Pawnee County, OK
The radar
The Vance AFB radar (KVNX), 114 km from the middle of the area, began a volume at 12:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 8:00 AM CDT | HAIL 0.75 | Ralston, OK | |
| Jun 1, 8:06 AM CDT | HAIL 0.75 | 2 E Ralston, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 55 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 1:04 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 1, 5:18 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 0.9 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 981 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 976 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 011254
SVRTSA
OKC113-117-011400-
/O.NEW.KTSA.SV.W.0367.080601T1254Z-080601T1400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
754 AM CDT SUN JUN 1 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
PAWNEE COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 900 AM CDT
* AT 754 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FAIRFAX TO 8 MILES NORTHWEST OF PAWNEE...MOVING
SOUTHEAST AT 32 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...PAWNEE...
SKEDEE...WYNONA...BLACKBURN...HOMINY...HALLETT...BARNSDALL...
CLEVELAND...OSAGE...AVANT AND WESTPORT.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3671 9705 3670 9694 3676 9689 3676 9683
3680 9674 3654 9601 3617 9630 3632 9693
3634 9693 3635 9704 3651 9704 3656 9690
3659 9690 3660 9691 3658 9699 3659 9704
3668 9708
TIME...MOT...LOC 1254Z 295DEG 28KT 3653 9663 3645 9688
$$2 follow-up statements
000
WWUS54 KTSA 011312
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
812 AM CDT SUN JUN 1 2008
ARC007-011322-
/O.CAN.KTSA.SV.W.0368.000000T0000Z-080601T1400Z/
BENTON AR-
812 AM CDT SUN JUN 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BENTON COUNTY IS
CANCELLED...
LAT...LON 3588 9384 3617 9434 3618 9433 3621 9418
3621 9401 3623 9400 3614 9365
TIME...MOT...LOC 1312Z 293DEG 19KT 3612 9407
$$
ARC087-143-011400-
/O.CON.KTSA.SV.W.0368.000000T0000Z-080601T1400Z/
WASHINGTON AR-MADISON AR-
812 AM CDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR WESTERN MADISON AND NORTHEASTERN WASHINGTON COUNTIES...
AT 807 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR SHADY GROVE...MOVING
SOUTHEAST AT 22 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GOSHEN...
MAYFIELD...ELKINS...TUTTLE...HINDSVILLE...WESLEY...GEORGETOWN...
JAPTON...HUNTSVILLE AND HARMONY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3588 9384 3617 9434 3618 9433 3621 9418
3621 9401 3623 9400 3614 9365
TIME...MOT...LOC 1312Z 293DEG 19KT 3612 9407
$$000 WWUS54 KTSA 011331 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 832 AM CDT SUN JUN 1 2008 OKC113-117-011400- /O.CON.KTSA.SV.W.0367.000000T0000Z-080601T1400Z/ OSAGE OK-PAWNEE OK- 832 AM CDT SUN JUN 1 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR PAWNEE AND SOUTHERN OSAGE COUNTIES... AT 827 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF BLACKBURN...MOVING SOUTHEAST AT 32 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CLEVELAND... HOMINY...OSAGE AND WESTPORT. THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. LAT...LON 3627 9673 3656 9654 3646 9607 3617 9630 TIME...MOT...LOC 1332Z 295DEG 28KT 3627 9656 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 4:51 AM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 1, 4:51 AM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 451 AM CDT SUN JUN 1 2008 .DISCUSSION... BOUNDARY FROM SOUTHERN MISSOURI WEST BACK INTO NORTHEAST OKLAHOMA STILL ACTIVE. CURRENTLY BIG HAILER IN DELAWARE COUNTY. FORECAST CONTINUES TO REVOLVE AROUND BOUNDARIES AND CONDITIONALLY UNSTABLE ATMOSPHERE. IN THE SHORT TERM TRIED TO PLAY ONGOING CONVECTION. MORE THUNDER LIKELY TO IGNITE AGAIN THIS AFTERNOON WITH WEST-EAST BOUNDARY NEAR THE VICINITY OF STATE HIGHWAY 412. HIGHEST POP NORTHEAST. NORTHEAST CONTINUES TO BE FAVORED THIS EVENING..INTO THE OVERNIGHT HOURS. FRONT LIFTS NORTH MONDAY WITH TEMP INTO LOWER 90S. UNSEASONABLY MILD NIGHT MONDAY NIGHT. NEAR ZONAL FLOW PUSHES FRONTAL BOUNDARY TO NEAR I-44 BY DARK TUESDAY. RE-INTRODUCED PRECIP CHANCES TUESDAY AFTERNOON AND NIGHT. MODELS AGREE ON LARGE SCALLE RIDGE EAST COAST AND LARGE TROF WEST AFTER WEDNESDAY. AN ACTIVE WEATHER PERIOD TO FOLLOW...IF NOT OUR FORECAST AREA... ELSEWHERE IN THE PLAINS. GW && .PRELIMINARY POINT TEMPS/POPS... TUL 90 71 93 77 / 50 30 20 10 FSM 91 69 93 73 / 40 30 10 10 MLC 90 72 90 74 / 20 20 10 10 BVO 86 65 93 74 / 50 40 30 10 FYV 86 65 88 72 / 50 40 20 10 BYV 85 63 88 72 / 60 50 20 10 MKO 89 68 92 74 / 40 30 20 10 MIO 84 65 89 73 / 60 50 30 10 F10 91 70 91 73 / 30 20 10 10 HHW 89 69 90 74 / 10 10 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....21
Hazardous weather outlook, Jun 1, 5:13 AM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 513 AM CDT SUN JUN 1 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 451 AM CDT SUN JUN 1 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A STATIONARY FRONT LIES EAST TO WEST ACROSS NORTHWEST ARKANSAS AND NORTHEAST OKLAHOMA THIS MORNING. THIS WILL REMAIN A FOCUS FOR SHOWERS AND THUNDERSTORMS AS IT DRIFTS VERY SLOWLY TO THE SOUTH. WARM AND UNSTABLE AIR REMAINS OVER THE REGION AND SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE NEAR AND TO THE NORTH OF THIS BOUNDARY THROUGH TODAY. HAIL AND STRONG WINDS CONTINUE TO BE THE MAIN THREATS BUT WEAK DEEP LAYER SHEAR IS SUFFICIENT FOR AN ISOLATED TORNADO. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...NO HAZARDS. THURSDAY...SEVERE THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... THE AREA WILL REMAIN IN THE MOIST AND UNSTABLE ATMOSPHERE FOR MUCH OF THE WEEK. WITH WEAK BOUNDARIES REMAINING IN THE AREA A CHANCE OF THUNDERSTORMS IS POSSIBLE NEARLY EVERY DAY THIS WEEK. LATER IN THE WEEK A STRONG UPPER LEVEL SYSTEM WILL BE IN INFLUENCING THE REGION. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Jun 1, 3:11 AM CDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
311 AM CDT SUN JUN 1 2008
OKZ057-010900-
CRAIG OK-
311 AM CDT SUN JUN 1 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL CRAIG
AT 311 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
CENTRAILIA...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...VINITA...CENTRALIA...PYRAMID
CORNERS...BLUEJACKET AND CENTRAILIA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3683 9500 3660 9501 3659 9501 3658 9502
3670 9541 3688 9535
TIME...MOT...LOC 0811Z 283DEG 39KT 3676 9523Special weather statement, Jun 1, 3:50 AM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
350 AM CDT SUN JUN 1 2008
OKZ058-063-010930-
DELAWARE OK-OTTAWA OK-
350 AM CDT SUN JUN 1 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN DELAWARE AND SOUTHWESTERN OTTAWA
AT 350 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTH OF AFTON...MOVING SOUTHEAST AT 46 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...ZENA...CLEORA...GROVE...BERNICE
AND AFTON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3664 9472 3642 9478 3656 9501 3660 9501
3660 9500 3677 9500
TIME...MOT...LOC 0850Z 304DEG 40KT 3662 9492Special weather statement, Jun 1, 6:39 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
639 AM CDT SUN JUN 1 2008
ARZ020-011230-
FRANKLIN AR-
639 AM CDT SUN JUN 1 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 AM CDT
FOR THE FOLLOWING COUNTY...
IN WEST CENTRAL ARKANSAS
FRANKLIN
AT 639 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
WEST OF FERN...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...PARADISE...PINEY...ALIX...
OZARK...PETER PENDER...VESTA...MEG...DENNING...CECIL...ALTUS...
TONEY...LONELM...CRAVENS...WATALULA...JETHRO...MOUNTAIN TOP...FERN...
BARNES AND WIEDERKEHR VILLAGE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3537 9374 3539 9379 3532 9380 3533 9404
3547 9405 3549 9403 3558 9402 3558 9408
3566 9407 3567 9398 3570 9398 3563 9370
3538 9369
TIME...MOT...LOC 1139Z 314DEG 22KT 3562 9405Special weather statement, Jun 1, 7:17 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
717 AM CDT SUN JUN 1 2008
ARZ001-010-011300-
BENTON AR-WASHINGTON AR-
717 AM CDT SUN JUN 1 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHEASTERN WASHINGTON AND SOUTHEASTERN BENTON
AT 717 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
ROCKY COMFORT...MOVING SOUTHEAST AT 18 MPH. A LARGE PORTION OF
NORTHEASTERN WASHINGTON AND SOUTHEASTERN BENTON COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 800 AM CDT.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3635 9386 3597 9401 3619 9444 3637 9431
TIME...MOT...LOC 1217Z 298DEG 15KT 3623 9429Special weather statement, Jun 1, 7:46 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
746 AM CDT SUN JUN 1 2008
OKZ054-055-011330-
OSAGE OK-WASHINGTON OK-
746 AM CDT SUN JUN 1 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WASHINGTON AND EASTERN OSAGE
AT 746 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
OKESA...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...OKESA...BARTLESVILLE...OCHELATA AND DEWEY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3685 9582 3655 9583 3661 9616 3681 9617
TIME...MOT...LOC 1246Z 272DEG 13KT 3669 9609The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:24 PM CDT | Tornado Warning | TSA | Osage | 36 min |
| May 31, 7:26 PM CDT | Tornado Warning | TSA | Osage | 34 min |
| May 31, 7:29 PM CDT | Tornado Warning | TSA | Osage | 32 min |
| May 31, 7:59 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 26 min |
| May 31, 8:18 PM CDT | Special Weather Statement | TSA | Washington | 57 min |
| May 31, 10:22 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 38 min |
| Jun 1, 12:42 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 37 min |
| Jun 1, 3:11 AM CDT | Special Weather Statement | TSA | Craig | 49 min |
| Jun 1, 3:26 AM CDT | Severe Thunderstorm Warning | TSA | Craig | 34 min |
| Jun 1, 3:50 AM CDT | Special Weather Statement | TSA | Delaware | 40 min |
| Jun 1, 4:12 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 48 min |
| Jun 1, 6:16 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 59 min |
| Jun 1, 7:07 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 53 min |
| Jun 1, 7:46 AM CDT | Special Weather Statement | TSA | Washington | 44 min |
| Jun 1, 8:09 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 66 min |
| Jun 1, 8:35 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 55 min |
| Jun 1, 9:15 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 45 min |
| Jun 1, 9:15 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 60 min |
| Jun 1, 9:16 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 32 min |
| Jun 1, 9:33 AM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Muskogee, Okmulgee, Tulsa, Wagoner | 51 min |
| Jun 1, 9:54 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 66 min |
| Jun 1, 9:56 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 4 hr |
| Jun 1, 10:23 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 67 min |
| Jun 1, 10:28 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Creek, McIntosh, Mayes, Muskogee, Okfuskee and 4 more | 77 min |
| Jun 1, 10:50 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Muskogee | 55 min |
| Jun 1, 10:51 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Muskogee and 4 more | 3 hr |
| Jun 1, 11:06 AM CDT | Severe Thunderstorm Warning | TSA | Mayes | 39 min |
| Jun 1, 11:31 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more | 59 min |
| Jun 1, 11:58 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Sequoyah | 62 min |
| Jun 1, 12:44 PM CDT | Flash Flood Warning | TSA | LeFlore | 3 hr |
| Jun 1, 2:22 PM CDT | River Flood Warning | TSA | Ottawa | 48 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.